# SDR SWAA2021081991911

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;PANEL 242UF TOP SKIN FIBERS PEELING UP ; / [01] EVALUATED AND FOUND AREA OF PULLED FIBERS ON UPPER SURFACE FACE SHEET AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REV. 73 TABLE 201 REPAIR 1  CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3A;C;E;F  VERIFIED REPAIR MATERIALS AS GLASS PLIES--BMS 9-3 TY H3 (A24484); RESIN--EPOCAST 50A1/9816 (A51753) IAW SRM 53-00-50-2R-1 REV. 73 TABLE 201; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLIES AND CURED 3 HOURS AT 150 DEGREES IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3J;K;L;M. TAP TEST GOOD. OVEN BO-O6 DUE 8-25-21; [04] REPAIRED DAMAGE TO UPPER SURFACE FACE SHEET IAW SRM 53-00-50-2R-1 REV. 73 AND SRM 53-00-50-2R-0 REV. 73. TAP TEST GOOD; [05] VERIFIED ALL STEPS COMPLETE; [06] AUDITED
